NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Please I'm having a skin rash caused by filariasis n iv gone for treatment n they gave me malaria drugs yet it's not treating it. Pls what can I do or take? "

Tags:
    User Avatar
    A 26 years year old female asked:
    a year ago
    Please I'm having a skin rash caused by filariasis n iv gone for treatment n they gave me malaria drugs yet it's not treating it. Pls what can I do or take?
    Dr. Babalola I answered:
    a year ago
    Good afternoon. If you have filariasis and has been treated it is okay. For the rash you can post the picture here for review or you can see a doctor to look at it for you. Cheers
    Doctors avatar
    User Avatar
    A 26 years year old female asked:
    a year ago
    I treated it last year in d month of November. I guess it was not properly treated. I was given a malaria drugs (lonart) yet it came up again early dis week. Pls I need a permanent stop to dis. Atimes wen I sweat it appears, wen I stay in a cool place it appears, wen it rains it appears, wen I take my bath with or without antiseptics it appears it stays for a while n goes bk. It's embarrassing n it hurts
    Dr. Babalola I answered:
    a year ago
    You probably have a different skin condition and not filariasis (elephantiasis). You should still send the picture of the lesions for review. Cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app